cardiologist-icon
Postular Hypotension in a Cardiac Patien
I am 86 years old and he is fit. I get occasional Angina pain. I have been advised to take Imdur (isosorbide mononitrate) 30mg daily. This leads to lowered blood pressure when i stand up, get up from the bed etc which leads to dizziness etc Should we stop Imdur (isosorbide mononitrate)
1488 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

Hi. The question is do you really need Imdur anymore? What is your heart's issue at present? Are there any blockages which are yet untreated? So first the need for Imdur needs to be assessed. If it's given for heart's pain and you are getting such a problem with it, then there are multiple other medicines that can be given for the same purpose without the risk of low blood pressure. So please meet a cardiologist as early as possible and get yourself personally examined for a final advice on this issue (whether to stop or reduce dose of Imdur or to start a new medicine altogether). Thanks. Hope this helps. Dr Chandrashekhar Munjewar, Mumbai www.thefitheart.in
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Yeah , hypotension happens with this medicine. Please make sure you don't take it late in the evening, latest by 4 pm. Also if the hypotension still continue, we might need to reduce the dosage as well. Also share the other medicines that you are taking . It could be a combination that's getting it to lower levels and dizziness
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.